# SDR 98ZZZX216

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Gulstm G159
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing Plank
- Condition: Corroded
- Location: Inbd Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GULFSTREAM CUSTOMER BULLETIN NR CB 337 REQUIRES X-RAY INSPECTION OF INBOARD LOWER PLANK SPLICES AND ULTRASONIC INSPECTION OF THE ADJACENT RISERS.  SUBSEQUENT DISASSEMBLY FOR REPAIRS REVEALED EXTENSIVE CORROSION IN SPLICES AND RISERS NOT DETECTABLE BY THE SPECIFIED TECHNIQUES.
